# SDR FDEA201708312422

- Difficulty date: August 31, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 82,183 hours, 19,039 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23121
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DROOPED LEADING EDGE UPPER SKIN FOUND CRACKED AT XDLE 325.  REPAIRED IAW SRM 57-40-01-2R, FIG 201, REPAIR 5.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
